教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武WU CHUNG-WU (瀏覽個人網頁)

標題:Correlation of intuitionistic fuzzy sets by centroid method
學年90
學期2
出版(發表)日期2002/07/01
作品名稱Correlation of intuitionistic fuzzy sets by centroid method
作品名稱(其他語言)
著者Hung, Wen-liang; 吳忠武; Wu, Jong-wuu
單位淡江大學統計學系
出版者Elsevier
著錄名稱、卷期、頁數Information Sciences 144(1-4), pp.219-225
摘要In this paper, we propose a method to calculate the correlation coefficient of intuitionistic fuzzy sets by means of “centroid”. This value obtained from our formula tell us not only the strength of relationship between the intuitionistic fuzzy sets, but also whether the intuitionistic fuzzy sets are positively or negatively related. This approach looks better than previous methods which only evaluate the strength of the relation. Furthermore, we extend the “centroid” method to interval-valued intuitionistic fuzzy sets. The value of the correlation coefficient between interval-valued intuitionistic fuzzy sets lies in the interval [−1,1], as computed from our formula.
關鍵字Centroid;Correlation coefficient;Interval-valued intuitionistic fuzzy set;Intuitionistic fuzzy set
語言英文
ISSN0020-0255
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!